# SDR SWIA200312268

- Difficulty date: August 14, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 19,655 hours, 18,530 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG BURNING SMELL OCCURRED IN COCKPIT (ELECTRICAL), LASTED FOR APPROX 2 MINS.  INSPECTED AFT EQUIPMENT BAY, CARGO BAY AND COCKPIT FOR ANY SIGNS OF SOURCE.  OPERATED LT & RT PACKS IAW MM 21-00-00 AT MULTIPLE TEMPERATURES FOR ANY SMOKE.  NO DEFECTS NOTED AT THIS TIME.
